# SDR SCNA20150105001

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 51,823 hours, 37,741 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: False Indication
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE ILLUMINATED ON CLIMB.  AIRCRAFT RETURNED TO DEPARTURE.  R & R WHEEL WELL OVERHEAT SENSOR ELEMENT.
